RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Vychisl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Vychisl. Mat., 2017, Volume 20, Number 4, Pages 445–451 (Mi sjvm663)  

This article is cited in 1 scientific paper (total in 1 paper)

The Lebesgue constant of local cubic splines with equally-spaced knots

V. T. Shevaldinab, O. Ya. Shevaldinab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, 16 S. Kovalevskaja str., Ekaterinburg, 620990, Russia
b Ural Federal University, 19 Mira str., Ekaterinburg, 620002, Russia

Abstract: It is proved that the uniform Lebesgue constant (the norm of a linear operator from $C$ to $C$) of local cubic splines with equally-spaced knots, which preserve cubic polynomials, is equal to $11/9$.

Key words: Lebesgue constants, local cubic splines, equally-spaced knots.

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations 15-16-1-4
Ministry of Education and Science of the Russian Federation 02.А03.21.0006


DOI: https://doi.org/10.15372/SJNM20170408

Full text: PDF file (468 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Numerical Analysis and Applications, 2017, 10:4, 362–367

Bibliographic databases:

UDC: 519.65
Received: 20.03.2017
Revised: 25.05.2017

Citation: V. T. Shevaldin, O. Ya. Shevaldina, “The Lebesgue constant of local cubic splines with equally-spaced knots”, Sib. Zh. Vychisl. Mat., 20:4 (2017), 445–451; Num. Anal. Appl., 10:4 (2017), 362–367

Citation in format AMSBIB
\Bibitem{SheShe17}
\by V.~T.~Shevaldin, O.~Ya.~Shevaldina
\paper The Lebesgue constant of local cubic splines with equally-spaced knots
\jour Sib. Zh. Vychisl. Mat.
\yr 2017
\vol 20
\issue 4
\pages 445--451
\mathnet{http://mi.mathnet.ru/sjvm663}
\crossref{https://doi.org/10.15372/SJNM20170408}
\elib{http://elibrary.ru/item.asp?id=30564541}
\transl
\jour Num. Anal. Appl.
\yr 2017
\vol 10
\issue 4
\pages 362--367
\crossref{https://doi.org/10.1134/S1995423917040085}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000426352400008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85042722470}


Linking options:
  • http://mi.mathnet.ru/eng/sjvm663
  • http://mi.mathnet.ru/eng/sjvm/v20/i4/p445

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. T. Shevaldin, “Ob integralnykh konstantakh Lebega lokalnykh splainov s ravnomernymi uzlami”, Tr. IMM UrO RAN, 24, no. 2, 2018, 290–297  mathnet  crossref  elib
  • Sibirskii Zhurnal Vychislitel'noi Matematiki
    Number of views:
    This page:180
    References:17
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019